Metric Regularity in Convex Semi-Infinite Optimization under Canonical Perturbations

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/75169
Información del item - Informació de l'item - Item information
Título: Metric Regularity in Convex Semi-Infinite Optimization under Canonical Perturbations
Autor/es: Cánovas Cánovas, María Josefa | Klatte, Diethard | López Cerdá, Marco A. | Parra López, Juan
Grupo/s de investigación o GITE: Laboratorio de Optimización (LOPT)
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Matemáticas
Palabras clave: Metric regularity | Optimal set | Lipschitz properties | Semi-infinite programming | Convex programming
Área/s de conocimiento: Estadística e Investigación Operativa
Fecha de publicación: 4-oct-2007
Editor: Society for Industrial and Applied Mathematics (SIAM)
Cita bibliográfica: SIAM Journal on Optimization. 2007, 18(3): 717-732. doi:10.1137/060658345
Resumen: This paper is concerned with the Lipschitzian behavior of the optimal set of convex semi-infinite optimization problems under continuous perturbations of the right-hand side of the constraints and linear perturbations of the objective function. In this framework we provide a sufficient condition for the metric regularity of the inverse of the optimal set mapping. This condition consists of the Slater constraint qualification, together with a certain additional requirement in the Karush–Kuhn–Tucker conditions. For linear problems this sufficient condition turns out to be also necessary for the metric regularity, and it is equivalent to some well-known stability concepts.
Patrocinador/es: This work was partially supported by grants MTM2005-08572-C03 (01-02) from MEC (Spain) and FEDER (E.U.), and ACOMP06/117-203 from Generalitat Valenciana (Spain).
URI: http://hdl.handle.net/10045/75169
ISSN: 1052-6234 (Print) | 1095-7189 (Online)
DOI: 10.1137/060658345
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: © 2007 Society for Industrial and Applied Mathematics
Revisión científica: si
Versión del editor: https://doi.org/10.1137/060658345
Aparece en las colecciones:INV - LOPT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2007_Canovas_etal_SIAMJOptim.pdf202,52 kBAdobe PDFAbrir Vista previa


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.